Join the 'Thyroid Disease' group to help and get support from people like you.
Thyroid Disease Questions
We found 509 questions associated with the 'Thyroid Disease' topic.
Posted 27 Nov 2012 by nickki 116 • 24 answers
health risk or problems i can encounter using this drug to loose weight
Posted 8 Jun 2012 by MusicRockz15 • 5 answers
My doctor has taken blood work to see of I have a thyroid problem but I have to wait about 6 weeks for results! Anything I can do to not go crazy in the meantime? It's very aggravating and I really want a solution now!! Thanks! :)
Posted 28 Jul 2014 by EmilyS86 • 10 answers
Some mornings I forget to take my thyroid meds before I eat. How must I wait before I can take it or must I wait till the next day
Posted 15 Apr 2012 by Lacy241422 • 29 answers
... hyperthyroidism. An ultrasound revealed I have a fairly large goiter on my thyroid an my symptoms from the hyperthyroid are worsening so, doctor has decided its best just to remove my thyroid. I was wondering if there was anyone out there with something similar to my case. How did you feel once ...
Posted 1 May 2010 by Jovanna • 7 answers
My doc said to wait at least 30 mins after the morning pill before the morning coffee (and foods). I have 2 other relatives on thyroid meds and this is not necessary for THEM to do... I am wondering why it is necessary for me! Perhaps the drug they're on makes the difference, if so, I want out ...
Posted 7 Jan 2014 by pdehoyos • 8 answers
Posted 8 Apr 2013 by nikmarie • 6 answers
I have not been put on any medication yet (I am going at the end of this week for that), but I have not been able to loose weight for months. I am overweight already and from what I read synthroid makes you gain weight and that is NOT what i want or need. Is there any medicine out there theat helps ...
Posted 16 Mar 2011 by swhitt21 • 11 answers
I was just diagnosed with hypothyroidism, with a TSH of 8.6. My doctor started me on 30mg of Armour Thyroid, and asked that I come back in 6 weeks for another blood test to determine if I will need a different dose. Today is the 5th day I have taken it (in the am on an empty stomach, 3 hrs before ...
Posted 3 Apr 2012 by CaityD • 8 answers
... Synthroid for 6 years. I went from 140 to 165 after taking the medicine. I have been off of it for a few months now and I have gone down to 152 and am terrified of gaining that weight back. It is IMPOSSIBLE to loose. I went to the doctor today to get my levels checked again and I'm sure I ...
Posted 21 Jun 2012 by GFLPN • 4 answers
I had my thyroid removed several years ago and they have to keep lowering my dose. Ive went from 150 mcg down to 112mcg and never have felt good. This added onto my Fibromyalgia has really done a number on me... My last TSH level was at 0.5 but I feel like tired and I havent lost a pound. You would ...
Posted 18 Mar 2010 by yorkgreeneyes • 25 answers
I started this medication last fall for an underactive thyroid. Since then I've been packing on the pounds even while watching every bite I take and excercising regularly.
Posted 20 Dec 2012 by Sunshinegirl502 • 1 answer
I had blood drawn and awaiting results. If it's within a good range, will it hurt to take a supplement? Left thyroid was removed due to benign tumor. There's a very tiny nodule on the right, but will not be removed.
Posted 5 Jun 2010 by JenSimondi • 2 answers
I have been on Synthroid for a little over two months now, and my thyroid levels are now normal, but I am seem to be gaining weight, especially in my lower abs, and thigh regions. Has anyone else had this problem? And if so, what have you done to help with the weight gain?
Posted 23 Sep 2013 by Starlove • 3 answers
My doc started me 1 1/2 weeks ago as a test. My thyroid is twice the size and has a total of 7 nodules. 4 on the left lobe, 3 on the right. The size of them range from .5 cm to 4.7 cm. 5 years ago I had a biopsy and showed to be benign. Nothing else was ever done. I always feel tired and my memory ...
Posted 4 Jan 2010 by sjmmom • 3 answers
She's been on Synthoid ( thyroid medication ) sence shortly after birth. I noticed the dischard today for the first time. Could this be a side effect of medication ? She also has sinis problems and allergies. I'm very concerned because her mother is in drug rehab and the father is not ...